# SDR UALA2011081904423

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,580 hours, 11,669 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Clogged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AIR TEMPERATURE IS TOO HOT, NO AIRFLOW ON GROUND.  SAMC TEXT: WITH CABIN TEMP IN MANUAL COLD, LOW AIR FLOW FROM ALL OUTLETS, IT TOOK 2 HRS TO COOL THE FLT DECK, PER CREW.  PLZ CHK FLT DECK DUCTING FOR ANY BLOCKAGE.  CHECKED FLOW IN LEFT TUNNEL BEFORE DUCT SPLIT, FOUND FLOW LOW.  CHECKED BOTH MUFFLERS, BOTH CLEAR.  FOUND LARGE AMOUNT OF DEBRIS AT 1ST FLT DECK SUPPLY DUCT ORIFICE AT STA 525.  REMOVED DEBRIS, FLIGHT DECK AIRFLOW RETURNED TO NORMAL. ** NEED TO CANCEL LM1429.
